Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 96826, 30 pages

General existence principles for nonlocal boundary value problems with φ-Laplacian and their applications

1Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901-6975, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland
3Department of Mathematical Analysis, Faculty of Science, Palacký University, Tomkova 40, Olomouc 779 00, Czech Republic

Received 1 April 2005; Accepted 12 May 2005

Copyright © 2006 Ravi P. Agarwal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal, Donal O'Regan, and Svatoslav Stanek, “General existence principles for nonlocal boundary value problems with -Laplacian and their applications ,” Abstract and Applied Analysis, vol. 2006, Article ID 96826, 30 pages, 2006. doi:10.1155/AAA/2006/96826